Asymptotic completeness of multiparticle systems
Doklady Akademii Nauk, Tome 204 (1972) no. 4, pp. 795-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_4_a6,
author = {I. M. Sigal},
title = {Asymptotic completeness of multiparticle systems},
journal = {Doklady Akademii Nauk},
pages = {795--798},
year = {1972},
volume = {204},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_4_a6/}
}
I. M. Sigal. Asymptotic completeness of multiparticle systems. Doklady Akademii Nauk, Tome 204 (1972) no. 4, pp. 795-798. http://geodesic.mathdoc.fr/item/DAN_1972_204_4_a6/